# SDR IPXA11570074

- Difficulty date: October 10, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N875047
- Condition: Corroded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR STRUCTURE FROM BODY STA 480 TO 560 LBL 61, WEB IS CORRODED AROUND FASTENER HOLES.  REMOVED CORROSION AND RESTORED FINISH IAW EA 111447 IR AND EO B757-531 0-44871-A.
